×

On Fubini theorem for general Perron integral. (English) Zbl 0267.26006


MSC:

26A39 Denjoy and Perron integrals, other special integrals
28A35 Measures and integrals in product spaces
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] R. Henstock: A new descriptive definition of the Ward integral. J. Lond. Math. Soc. 21 (1960) 43-48. · Zbl 0095.04504
[2] R. Henstock: Definitions of Riemann type of the variational integrals. Proc. London Math. Soc. 11 (1961) 402-418. · Zbl 0099.27402
[3] R. Henstock: Theory of integration. Butterworths, London 1963. · Zbl 0154.05001
[4] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math. J. 7 (82) (1957) 418-449. · Zbl 0090.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.